Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Homogenized $ \mathfrak{sl}(2)$

Authors: Lieven Le Bruyn and S. P. Smith
Journal: Proc. Amer. Math. Soc. 118 (1993), 725-730
MSC: Primary 16W50; Secondary 17B37
MathSciNet review: 1136235
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note studies a special case of Artin's projective geometry (Geometry of quantum planes, MIT, preprint, 1990) for noncommutative graded algebras. It is shown that (most of) the line modules over the homogenization of the enveloping algebra $ U(\mathfrak{s}\mathfrak{l}(2,\mathbb{C}))$ are in bijection with the lines lying on the quadrics that are the (closures of the) conjugacy classes in $ \mathfrak{s}\mathfrak{l}(2,\mathbb{C})$. Furthermore, these line modules are the homogenization of the Verma modules for $ \mathfrak{s}\mathfrak{l}(2,\mathbb{C})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W50, 17B37

Retrieve articles in all journals with MSC: 16W50, 17B37

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society